# SDR MASA200601027

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 8,222 hours, 5,561 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Pitch Feel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7231 IAD - PITCH FEEL CAUTION IN FLIGHT.  MX RESET SYSTEM.  OP'S CHECK GOOD.
